Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/5995

Title: Rational normalization of concentration measures
Authors: BONCKAERT, Patrick
Issue Date: 1991
Citation: Journal of the American Society for Information Science, 42(10). p. 715-722
Abstract: We study normalization features of good concentration measures. We extend the classical normalization to the case in which one requires a linear dependence between rational fractions of occupation and values of the concentration measure between 0 and 1. This is called rational normalization. This principle is studied for general good concentration measures. In this context, a stability property of good concentration measures is proved. It is also shown that every good concentration measure can be rationally normalized. For the concentration measures of Theil and Atkinson, explicit calculations of the rational normalization are given. Furthermore, we show that, amongst the generalized Pratt measures, the original Pratt measure is the only one to be rationally normalized.
URI: http://hdl.handle.net/1942/5995
DOI: 10.1002/(SICI)1097-4571(199112)42:10<715::AID-ASI4>3.0.CO;2-S
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.